175 -Error from Simpson’s rule

I am following the nice article “Simpson’s rule is exact for quintics” by Louis A. Talman, in its computation of the error term for approximating integrals using Simpson’s rule. The article was published in the American Mathematical Monthly, vol 113 February 2006, pp. 144-155. Albertsons library is subscribed to the Monthly, so you can find the article there. You can also find it in Dr. Talman’s page. More details on Taylor’s formula can be found on section 8.9 of the book.


One Response to 175 -Error from Simpson’s rule

  1. […] of Taylor’s theorem (and it may be a good idea to take a look at Talman’s paper; see here); but it won’t include the proof that the method of partial fractions decomposition works. […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )


Connecting to %s

%d bloggers like this: